Autoimmune Hepatitis Induced by Interferon Beta Therapy in a Patient with Multiple Sclerosis

Beheshti, Ali and Birjandi, Batool and Khosravi, Ahmad and Ghafarzadegan, Kamran (2015) Autoimmune Hepatitis Induced by Interferon Beta Therapy in a Patient with Multiple Sclerosis. medical journal of mashhad university of medical sciences, 58 (4). pp. 225-229.

[img]
Preview
Text
MJMS_Volume 58_Issue 4_Pages 225-229.pdf

Download (870kB) | Preview
Official URL: http://mjms.mums.ac.ir/article_4630.html

Abstract

 Introduction Interferon beta is one of the most common treatments to prevent relapses in multiple sclerosis. is hepatic injury is one of the major complications of Interferon beta but rarely can result in Autoimmune Hepatitis.  Case report This is a case report of a 18 years old lady , who received interferon beta for treatment of multiple sclerosis and presented by jaundice and maculopapular itchy skin lesion that was hospitalized in gastroenterology department. Liver biochemistry tests revealed acute hepatitis (alanine and aspartate aminotransferase elevation and hyperbilirubinemia).Other causes of acute hepatptis were excluded. Biopsy of Liver consistent with Autoimmune Hepatitis. Beta interferon was discontinued and oral steroid was started that led to complete resolution.  Conclusion This report has shown that particular attention must be paid side effects of beta interferon is necessary in the clinical practice.

Item Type: Article
Subjects: WA Public Health
Divisions: Journals > Medical J Mashhad University of Medical Sciences
Depositing User: mjmums mjmums
Date Deposited: 25 Sep 2017 16:21
Last Modified: 25 Sep 2017 16:21
URI: http://eprints.mums.ac.ir/id/eprint/4186

Actions (login required)

View Item View Item